Alert archive / California / Flash Flood Warnings in 2013

Flash Flood Warning 35, NWS Phoenix, AZ

September 8, 2013La Paz County, Arizona; Imperial County, Riverside County, California

NWS Phoenix, AZ issued this flash flood warning at Sep 8, 2013, 2:57 PM MST for La Paz County, Arizona; Imperial County, Riverside County, California. It was in force for 93 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 8, 2013, 2:57 PM MST (21:57 UTC)
Expired
Sep 8, 2013, 4:30 PM MST
In force
93 min
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Flood severity
None

Counties La Paz County, AZ, Imperial County, CA, Riverside County, CA

The radar

The Yuma radar (KYUX), 121 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 10.0 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2013-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2013-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2318 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

580 
WGUS55 KPSR 082157
FFWPSR
AZC012-CAC025-065-082330-
/O.NEW.KPSR.FF.W.0035.130908T2157Z-130908T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
257 PM PDT SUN SEP 8 2013

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EXTREME NORTHEASTERN IMPERIAL COUNTY IN SOUTHEAST CALIFORNIA...
  SOUTHEASTERN RIVERSIDE COUNTY IN SOUTHERN CALIFORNIA...
  WEST CENTRAL LA PAZ COUNTY IN WEST CENTRAL ARIZONA...
   FOR BLYTHE AND VICINITY...INCLUDING PORTIONS OF THE NEARBY
   COLORADO RIVER.

* UNTIL 430 PM PDT/430 PM MST/

* AT 249 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
  HEAVY THUNDERSTORM RAINS MOVING TOWARD BLYTHE FROM THE WEST. 
  EXCESSIVE RAINFALL WILL LIKELY LEAD TO FLOOD OR FLASH FLOODING...
  AND PONDING OF WATER IN THE NEARBY AGRICULTURAL AREAS.  
  
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BLYTHE
  AIRPORT...NICHOLLS WARM SPRINGS AND BLYTHE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF NORMALLY
DRY WASHES AND CREEKS...STREETS AND UNDERPASSES...AND DETENTION
BASINS AFFECTING SOME COMMUNITY PARKS. UNBRIDGED CROSSINGS WILL BE
ESPECIALLY DANGEROUS.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF NORMALLY
DRY WASHES AND CREEKS...ROADS...AND LOW LYING SPOTS. UNBRIDGED
CROSSINGS WILL BE ESPECIALLY DANGEROUS.

&&

LAT...LON 3365 11445 3348 11456 3340 11453 3352 11509
      3379 11495

$$

HV
1 follow-up statement
822 
WGUS75 KPSR 082326
FFSPSR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
426 PM PDT SUN SEP 8 2013

AZC012-CAC025-065-082335-
/O.EXP.KPSR.FF.W.0035.000000T0000Z-130908T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LA PAZ AZ-RIVERSIDE CA-IMPERIAL CA-
426 PM PDT SUN SEP 8 2013

...THE FLASH FLOOD WARNING WILL EXPIRE AT 430 PM PDT/430 PM MST/ FOR
EXTREME NORTHEASTERN IMPERIAL...SOUTHEASTERN RIVERSIDE AND WEST
CENTRAL LA PAZ COUNTIES...

HEAVY RAINFALL ACROSS THE AREA HAS ENDED. HOWEVER LINGERING RUNOFF 
MAY STILL CAUSE PONDING OF WATER IN LOW LYING AREAS. USE CAUTION IF 
TRAVELING IN OR AROUND BLYTHE THROUGH EARLY EVENING. 

LAT...LON 3365 11445 3348 11456 3340 11453 3352 11509
      3379 11495

$$

LEINS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Sep 8, 9:47 AM MST, 5 hours 10 minutes earlier.

Area forecast discussion, Sep 8, 9:47 AM MST, 5 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
947 AM MST SUN SEP 8 2013

...POTENTIAL FOR SLOW MOVING STORMS AND LOCALIZED FLASH FLOODING
THROUGH TUESDAY...

.SYNOPSIS...
A SIGNIFICANT INCREASE IN MOISTURE WILL BRING COOLER TEMPERATURES
AND AN UPSWING IN SHOWER AND THUNDERSTORM ACTIVITY TODAY INTO THE
EARLY PART OF THE WEEK. CLOUDY SKIES IN COMBINATION WITH THE SHOWERS
AND THUNDERSTORMS WILL KEEP HIGHS WELL BELOW NORMAL THROUGH
WEDNESDAY. MOISTURE WILL BE SLOW TO CLEAR OUT OF THE AREA...KEEPING
AT LEAST SLIGHT CHANCES IN THE FORECAST THROUGH THE END OF THE WORK
WEEK.

&&

.DISCUSSION...
MOISTURE-RICH ATMOSPHERE COUPLED WITH FAVORABLE UPPER LEVEL SUPPORT
ACROSS THE REGION HAS ALLOWED EARLIER LIGHT SHOWER ACTIVITY TO EXPAND
INTO LARGE AREAS OF SHOWERS WITH EMBEDDED THUNDER ACROSS MUCH OF
CENTRAL ARIZONA THIS MORNING. EXPANSION OF PACIFIC TROUGHING NOTED ON
BOTH WATER VAPOR IMAGERY AND THE YUMA VAD WIND PROFILE. CLEAR
INTRUSION OF AT LEAST MID LEVEL DRYING NOTED INTRUDING FROM THE WEST
ACROSS SONORA AND BAJA CALIFORNIA AS WELL AS BROAD WESTERLY FLOW
THROUGH MUCH OF THE LEVELS ON THE YUMA VAD. WITH TROUGHING TO OUR
WEST AND ANTICYCLONIC RIDGE FLOW TO OUR EAST...CONDITIONS HAVE COME
TOGETHER TO SUPPORT DEEP MOISTURE (COURTESY OF WHAT WAS TROPICAL
SYSTEM LORENA IN HER VARYING FORMS) INTO THE REGION AND DIFLUENT FLOW
OVERHEAD AND TO OUR NORTH TODAY. WITH THIS SET-UP IN PLACE...FELT
CONFIDENT TO ISSUE A FLASH FLOOD WATCH FOR THE CENTRAL ARIZONA
DESERTS...INCLUDING MARICOPA...NW PINAL AND SOUTHERN GILA COUNTIES
THROUGH 9 PM MST. WITH THE ANTECEDENT RAINFALL THIS AM...EXPECTED
SHOWERS AND STORMS THROUGHOUT THE REMAINDER OF THE DAY WILL ONLY UP
THE FLASH FLOODING THREAT.

FORECAST HIGHS TODAY WILL BE TRICKY ACROSS THE REGION AS CLOUD COVER
AND STORM ACTIVITY WILL WORK AGAINST THE LOW 90S POTENTIAL IN PHOENIX
SOUNDING. OUT WEST...WHERE SLIGHTLY DRIER AIR AND MORE STABLE
WESTERLY FLOW WILL HELP KEEP CLOUDS AT A MINIMUM...TEMPERATURES
SHOULD COME IN AROUND MORE NORMAL READINGS...UPPER 90S TO LOW 100S.
MADE POP...WX...QPF...AND TEMPERATURE ADJUSTMENTS FOR THE TODAY
PERIOD. PREVIOUS DISCUSSION BELOW STILL APPLIES FOR OUR CONTINUED
ACTIVE PERIOD THROUGH EARLY THIS WEEK.

&&

.PREVIOUS DISCUSSION /ISSUED AT 400 AM MST/PDT...
A CONSIDERABLE AMOUNT OF MAINLY MID-UPPER LEVEL CLOUD COVER
CONTINUES TO STREAM NORTHWARD ACROSS THE STATE THIS MORNING. CURRENT
RADAR SHOWS ISOLATED LIGHT SHOWERS THAT HAVE BEEN DRIFTING OVER THE
WEST CENTRAL DESERTS AND ACROSS THE HIGHER TERRAIN NORTH AND EAST OF
PHOENIX...WITH RAINFALL TOTALS OF JUST SEVERAL HUNDREDTHS OF AN INCH
NOTED AT SOME GAGES. WATER VAPOR SAT IMAGERY CLEARLY SHOWS AN UPPER
LEVEL LOW OFF THE CALIFORNIA COAST. THE LOW IS SLOWLY GETTING CAUGHT
UP IN THE WESTERLY FLOW...COURTESY OF THE JET ENERGY ASSOCIATED WITH
AN UPPER LEVEL TROUGH OVER THE PACIFIC NORTHWEST...AND THE CONVERGENT
FLOW CAN BE SEEN IN THE CLOUD FIELD STREAMING NORTHWARD FROM SONORA
MEXICO INTO ARIZONA. A SERIES OF WEAK VORT MAXIMA EMBEDDED IN THE
FLOW WILL MOVE NORTH ACROSS THE STATE TODAY...AND THIS WILL ONCE
AGAIN GENERATE CONSIDERABLE CLOUDINESS ALONG WITH SHOWERS AND
THUNDERSTORMS FOR SOUTH-CENTRAL ARIZONA.

ATMOSPHERIC MOISTURE WILL REMAIN PLENTIFUL OVER THE NEXT SEVERAL
DAYS...THE BULK OF THE MOISTURE DUE TO TROPICAL DEPRESSION LORENA TO
OUR SOUTH AND PROGGED TO CONTINUE A SLOW TRACK NORTHWARD BEFORE
STALLING OUT NEAR CENTRAL BAJA CALIFORNIA LATER TODAY. THE INFLUENCE
OF TROPICAL DEPRESSION LORENA AS IT WEAKENS TO A REMNANT LOW WILL
CONTINUE TO SEND SURGES OF MOISTURE NORTHWARD UP THE GULF OF
CALIFORNIA AND ACROSS SONORA MEXICO. MODEL FORECAST SOUNDINGS ARE
INDICATING PRECIPITABLE WATER VALUES OF 1.5 TO 2.0 INCHES WILL BE IN
PLACE ACROSS THE REGION THROUGH TUESDAY. THE LOW OFF THE CALIFORNIA
COAST...AND THE ASSOCIATED UPPER LEVEL JET DYNAMICS...WILL ALSO
REMAIN STATIONARY OVER THE REGION IN THIS SAME TIME FRAME. THIS WILL
HELP CREATE A BROAD UPPER LEVEL DIVERGENCE FIELD ACROSS SOUTHEAST
CALIFORNIA...SOUTHWEST AND SOUTH-CENTRAL ARIZONA OVER THE NEXT
SEVERAL DAYS THAT WILL FACILITATE SHOWERS AND THUNDERSTORMS TO FORM
AND BASICALLY WRING OUT THE SURPLUS MOISTURE OUT OF THE ATMOSPHERE.

A DECENT AMOUNT OF UNCERTAINTY REMAINS WITH THIS EVENT AS FAR AS
TIMING AND PIN-POINTING THE MORE FOCUSED AREAS OF THE HEAVIEST
RAINFALL. BROAD BRUSH CHANCE TO LIKELY POP FORECAST CONTINUES THROUGH
AT LEAST MIDWEEK AND MOISTURE AND DYNAMICS WILL REMAIN OVER THE AREA.
HARD TO EXACTLY SAY WHERE THE HEAVIEST RAINFALL AMOUNTS WILL BE.
HOWEVER...THE PAST SEVERAL MODEL RUNS CONTINUE TO INDICATE THE
HEAVIEST RAINFALL AMOUNTS COULD FALL ACROSS OUR ARIZONA ZONES AND
MOST LIKELY FOCUS ACROSS HIGHER TERRAIN AREAS NORTH AND EAST OF
PHOENIX WHERE AT LEAST ON THE LOWER LEVEL SCALE THERE IS A MORE OF AN
UPSLOPE COMPONENT. TEMPERATURES WILL DEFINITELY BE ON THE DOWN TREND
WITH EXPECTED LOWER DESERT HIGHS IN THE 90S STARTING SUNDAY AND
LIKELY LASTING THROUGH THE MIDDLE OF THE WEEK AS CLOUD COVER AND
PRECIPITATION ACTIVITY CONTINUE.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA...INCLUDING KPHX...KIWA AND KSDL...
PLENTIFUL MONSOON MOISTURE COMBINED WITH EMBEDDED DISTURBANCES WILL
KEEP A GOOD CHANCE OF SHOWERS OR THUNDERSTORMS IN THE FORECAST NEXT
24 HOURS. TIMING WILL BE TRICKY BUT BEST THREAT WINDOW WILL BE FROM
AROUND EARLY AFTN THRU MID EVENING TODAY. WILL CONFINE VCTS MENTION
TO MID AFTN THRU EARLY EVE...AROUND 21Z-04Z...BUT CANNOT RULE OUT A
STORM AT OTHER TIMES. FOR SKY...WILL KEEP PREDOMINANT BKN DECKS
10-14K FEET THRU THE 24 HOUR TAF PERIOD...LOWER CIGS ARE LIKELY
SHOULD HEAVIER SHOWERS OR THUNDERSTORMS DEVELOP IN THE AREA. WINDS
TO BE ON THE LIGHT SIDE AND SOMEWHAT DIURNAL...BUT SHOULD FAVOR THE
SOUTHEAST MOST OF THE TIME.

SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH...
PLENTIFUL MONSOON MOISTURE AND EMBEDDED DISTURBANCES ALOFT WILL KEEP
A CHANCE OF SHOWERS OR AFTN/EVE STORMS IN THE PICTURE NEXT 24 HOURS
BUT BETTER THREAT WILL BE EAST OF THE LOWER CO RIVER. WILL SIMPLY
KEEP A VCSH IN THE TAFS FROM MID AFTN THRU EARLY EVE...BUT CANNOT
RULE OUT A SHOWER OR EVEN A TSTM AT OTHER TIMES. FEEL WE WILL SEE
CIGS MORE OFTEN THAN NOT IN THE MID LAYERS...10-15K FEET...FOR THE
NEXT 24 HOURS...WITH OCNL HIGH BASED CU. WINDS TO BE LIGHT AND
TENDING TO FAVOR THE SOUTH.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
TUESDAY THROUGH SATURDAY...
MONSOON MOISTURE WITH A FEW UPPER LEVEL DISTURBANCES WILL CONTINUE
TO PROVIDE A CHANCE OF AFTERNOON AND EVENING SHOWERS AND THUNDER-
STORMS...ESPECIALLY IN THE MOUNTAINS...TUESDAY INTO WEDNESDAY.
MOISTURE BEGINS TO THIN OUT THURSDAY THRU THE END OF THE WEEK WITH
JUST A SLIGHT CHANCE FOR THUNDERSTORMS IN THE PICTURE EACH DAY.
MINIMUM HUMIDITIES WILL VERY ELEVATED THROUGH WEDNESDAY...THEN LOWER
SOMEWHAT...AND INTO THE 20 PERCENT RANGE...FOR THE REMAINDER OF THE
WEEK. A WARMING TREND CAN BE EXPECTED WITH HIGH TEMPERATURES
GRADUALLY RETURNING TO AROUND SEASONAL NORMALS BY THURSDAY. LIGHT
WINDS ARE EXPECTED...EXCEPT ERRATIC AND GUSTY NEAR THUNDERSTORMS.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...FLASH FLOOD WATCH UNTIL 9 PM MST THIS EVENING AZZ022>024-027-028.

CA...NONE.

&&

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

DISCUSSION...NOLTE
AVIATION....CB
FIRE WEATHER...CB/VASQUEZ
Hazardous weather outlook, Sep 8, 2:12 PM MST, 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
212 PM MST SUN SEP 8 2013

AZZ020-021-025-026-CAZ030>033-090400-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
212 PM MST SUN SEP 8 2013 /212 PM PDT SUN SEP 8 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-
CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST
CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT.
THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING BRIEF HEAVY
RAIN...STRONG GUSTY WINDS...SOME BLOWING DUST...AND FREQUENT
LIGHTNING.

THE FLASH FLOOD THREAT IS MODERATE TO HIGH. HEAVY RAINFALL CAN LEAD
TO LOCALIZED FLOODING CONCERNS AND INCREASED FLOW IN WASHES AND
CANALS. STORM RUNOFF CAN RAPIDLY FLOW ACROSS ROADWAYS...AND QUICKLY
POOL IN LOW LYING AREAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

MOISTURE WILL REMAIN PLENTIFUL THROUGH THE LATE WEEK. SCATTERED TO
NUMEROUS THUNDERSTORMS ARE POSSIBLE AND THE FLASH FLOOD THREAT
REMAINS HIGH THROUGH AT LEAST TUESDAY. STORM ACTIVITY IS EXPECTED TO
TAPER OFF BY FRIDAY. STORMS WILL BE CAPABLE OF PRODUCING HEAVY
RAIN...STRONG GUSTY WINDS AND FREQUENT LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED. WEATHER SPOTTERS ARE ENCOURAGED TO
REPORT SIGNIFICANT WEATHER ACCORDING TO STANDARD REPORTING PROCEDURES.

AZZ022>024-027-028-090400-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
212 PM MST SUN SEP 8 2013

...FLASH FLOOD WATCH IN EFFECT UNTIL 9 PM MST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA AND
SOUTH-CENTRAL ARIZONA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT.
THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING BRIEF HEAVY
RAIN...STRONG GUSTY WINDS...SOME BLOWING DUST...AND FREQUENT
LIGHTNING.

THE FLASH FLOOD THREAT IS HIGH. HEAVY RAINFALL CAN LEAD TO LOCALIZED
FLOODING CONCERNS AND INCREASED FLOW IN WASHES AND CANALS. STORM
RUNOFF CAN RAPIDLY FLOW ACROSS ROADWAYS...AND QUICKLY POOL IN LOW
LYING AREAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

MOISTURE WILL REMAIN PLENTIFUL ALL WEEK. SCATTERED TO NUMEROUS
THUNDERSTORMS ARE POSSIBLE AND THE FLASH FLOOD THREAT REMAINS HIGH
THROUGH AT LEAST TUESDAY.. STORM ACTIVITY IS EXPECTED TO TAPER OFF
BY FRIDAY. STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN...STRONG
GUSTY WINDS AND FREQUENT LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED. WEATHER SPOTTERS ARE ENCOURAGED TO
REPORT SIGNIFICANT WEATHER ACCORDING TO STANDARD REPORTING PROCEDURES.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 8, 8:16 AM MSTAreal Flood AdvisoryPSRMaricopa119 min
Sep 8, 8:16 AM MSTFlash Flood WatchPSR10 hr
Sep 8, 9:04 AM MSTAreal Flood AdvisoryPSRGila, Maricopa, Pinal116 min
Sep 8, 12:36 PM MSTAreal Flood AdvisoryPSRLa Paz, Yuma114 min
Sep 8, 4:50 PM MSTSpecial Weather StatementPSRYuma40 min
Sep 7, 5:26 PM MSTSpecial Weather StatementPSRImperial49 min
Sep 7, 5:28 PM MSTDust Storm WarningPSR92 min
Sep 7, 6:43 PM MSTAreal Flood AdvisoryPSRImperial107 min
Sep 8, 2:35 PM MSTSevere Thunderstorm WarningPSRRiverside55 min
Sep 8, 2:47 PM MSTAreal Flood AdvisoryPSRRiverside3 hr
Sep 8, 2:59 PM MSTSpecial Weather StatementPSRRiverside61 min

Nearby

Flash Flood Warnings in California, 2013Flash Flood Warnings in Arizona, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.